# SDR 96FDEA01009

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1080-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0351, FOUND CORROSION IN SKIN LAP BETWEEN BONDED DOUBLER AND LOWER SKIN AT BS 1080 - BS 1110, STR 14L.  CUT OUT TO REMOVE CORROSION AND REPAIRED SKIN LAP AT BS 1080 - BS 1110, STR 14L PER FEDEX SRM 53-30-3.
